Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 38, NWS Corpus Christi, TX

June 16, 2007La Salle County, McMullen County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 16, 2007, 10:29 PM CDT for La Salle County, McMullen County, Texas. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2007, 10:29 PM CDT (03:29 UTC)
Expired
Jun 17, 2007, 12:15 AM CDT
In force
106 min
Issued by
NWS Corpus Christi, TX
Area
Whole counties

Counties La Salle County, TX, McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 144 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 170329
FFWCRP
TXC283-311-170515-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1029 PM CDT SAT JUN 16 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LA SALLE COUNTY IN SOUTH TEXAS
  MCMULLEN COUNTY IN SOUTH TEXAS

* UNTIL 1215 AM CDT

* AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED 3 TO 4 INCHES OF TOTAL RAINFALL ACROSS     
  PORTIONS OF EASTERN LASALLE COUNTY AND NORTHERN AND WESTERN        
  PORTIONS OF MCMULLEN COUNTY. THE HEAVIEST RAIN IS ESTIMATED TO BE  
  BETWEEN 5 TO 6 INCHES BETWEEN CROSS AND TILDEN IN MCMULLEN         
  COUNTIES AND ALSO 5 TO 7 INCHES IN BETWEEN LOS ANGELES AND         
  FOWLERTON. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...TILDEN...CROSS...FOWLERTON AND LOS ANGELES.

ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE IN THE 
WARNED AREA AS STORMS ARE EXPECTED TO CONTINUE TO TRACK OVER THE 
SAME AREAS THE NEXT COUPLE HOURS. PERSONS TRAVELING ON STATE ROUTE 
16 BETWEEN TILDEN AND CROSS AND SOUTH TEXAS CITIZENS COMMUTING ON 
HIGHWAY 72 BETWEEN LOS ANGELES AND FOWLERTON NEED TO TAKE ABSOLUTE 
CAUTION OR SIMPLY REFRAIN FROM TRAVELING TONIGHT.  

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2863 9835 2833 9839 2816 9854 2815 9864
      2808 9875 2807 9899 2806 9932 2838 9918
      2862 9898

$$

SCC
1 follow-up statement
000 
WGUS74 KCRP 170434
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1133 PM CDT SAT JUN 16 2007

TXC283-311-170440-
LA SALLE-MCMULLEN-
INCLUDING THE CITY OF TILDEN
1133 PM CDT SAT JUN 16 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MCMULLEN AND LA
SALLE COUNTIES...

THE STORMS THAT HAD PROMPTED THE FLASH FLOOD WARNING HAD STARTED TO 
MAKE SOME PROGRESS TO THE SOUTH AND EAST INTO DUVAL AND WEBB 
COUNTIES. THESE STORMS WERE PREVIOUSLY MOVING VERY SLOWLY AND WERE 
TRACKING OVER THE SAME AREAS CONTINOUSLY. THIS IS NO LONGER THE CASE 
WERE STORMS HAVE PICKED UP A FASTER FORWARD SPEED AND WILL MOVE OUT 
OF MCMULLEN AND LA SALLE COUNTIES BY 1145 PM. EVEN THOUGH THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED SOME AREA ROADWAYS MAY STILL BE 
PONDING WITH WATER FROM PAST RAINFALL. RMEMBER TO SLOW DOWN AT NIGHT 
WHILE DRIVING ON WET ROADWAYS. 

LAT...LON 2863 9835 2833 9839 2816 9854 2815 9864
      2808 9875 2807 9899 2806 9932 2838 9918
      2862 9898

$$

SCC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 10:29 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 16, 10:29 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1029 PM CDT SAT JUN 16 2007

.UPDATE...HAVE UPDATED POPS TO INCREASE TO CATEGORICAL ACROSS THE
NW CWA. AM EXPECTING CONVECTION TO PERSIST ACROSS THE NW CWA INTO
THE EARLY MORNING HOURS AS ANOTHER EMBEDDED SHORT WAVE IS
APPROACHING THE REGION AND LOW LEVEL CONVERGENCE PER MSAS ANALYSIS
IS EXPECTED TO PERSIST ACROSS THE NW CWA.

&&

.PREV DISCUSSION... /ISSUED 907 PM CDT SAT JUN 16 2007/

UPDATE...CONVECTION CONTINUES ACROSS THE NW CWA THIS EVENING WITH
RADAR ESTIMATES UP TO 5 INCHES ACROSS THE NE PORTIONS OF LASALLE
AND NW MCMULLEN COUNTIES. THIS MAY BE HAIL CONTAMINATED...HOWEVER
GIVEN THE CONTINUED HVY RAIN WITH ADDITIONAL HVY UPSTREAM...HAVE
ISSUED A FLASH FLOOD WATCH FOR LASALLE...MCMULLEN...LIVE OAK AND
BEE COUNTIES. FLASH FLOOD GUIDANCE IS MUCH HIGHER FOR GOLIAD AND
AM EXPECTING LESS RAIN FARTHER E AND S...THUS WILL HOLD OFF ON A FFA
FOR THE REMAINDER OF THE CWA. HAVE KEPT LIKELY FOR THE NRN CWA
TONIGHT AND RAISED POPS FOR THE NW CWA FOR SUNDAY AS THE UPPER LOW
CONTINUES TO EJECT SHORT WAVES ACROSS THE REGION. TEMP AND WIND
FCST LOOK REASONABLE. UPDATES WILL BE OUT SHORTLY.

AVIATION...CONVECTION WILL BE RATHER LIMITED INITIALLY DURING THE
EVENING HOURS ACROSS SOUTH TEXAS. MOST SHOWERS AND TSTMS WILL BE
CONFINED TO NORTH OF A LINE FROM COTULLA TO VICTORIA FROM 02Z TO 04Z
WHICH IS A THIN SLIVER OF THE NORTHERN PORTION OF THE CRP CWA. FOR
THE MOST PART A THICK VEIL OF CIRROFORM CLOUDS WILL LINGER OVER THE
CWA THROUGH 06Z.  AFTER 06Z...THERE IS A SOME UNCERTAINITY OF
CHANCES OF NOCTURNAL CONVECTION DUE TO UNKNOWN NATURE OF UPSTREAM
MCS DEVELOPMENT ACROSS THE HILL COUNTRY/SOUTHCENTRAL TEXAS. FOR NOW
HAVE ADDED PROB30 TO TEMPO FROM A LINE FROM LRD TO ALICE TO VICTORIA
TERMINALS MAINLY AFTER 09Z WHILE FURTHER SOUTH AT THE CRP TERMINAL
AFTER 10Z WITH A TOKEN VCTS.  FURTHER TSTM DEVELOPMENT IN SOUTH
TEXAS IS LARGELY DEPENDENT ON UPSTREAM MESO-SCALE CONVECTIVE AND
THEIR RESPECTIVE BOUNDARIES THAT COME FURTHER SOUTH. WHERE EVER
CONVECTION DOES OCCUR IN SOUTH TEXAS...TEMPORARY MVFR/IFR CONDITIONS
ARE ANTICIPATED WITH POSSIBLE STRONG TSTM GUSTS. AFTER NOCTURNAL
PUSH IN FROM THE NORTH...VFR CONDITIONS WILL ONCE AGAIN RETURN TO
AREA TERMINALS AFTER 13Z.

PREV DISCUSSION... /ISSUED 311 PM CDT SAT JUN 16 2007/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...ONCE AGAIN MESOSCALE
BOUNDARIES AND MCS DEVELOPMENT WILL ACT AS THE PRIMARY FORCING
MECHANISMS FOR CONVECTION. EXPECTING ANOTHER MCS TO FORM NORTH OF
THE CWA DURING THE LATE EVENING/OVERNIGHT...BUT THIS ONE SHOULD
MORE OF AN EFFECT ON SOUTH TEXAS THAN PREVIOUS DAYS. THERE WILL
ALSO BE SOME WEAK DYNAMICS IN PLACE...IN THE FORM OF A JET
STREAK...WHICH WILL PROVIDE SOME SYNOPTIC SCALE LIFT. NOCTURNAL
COASTAL CONVERGENCE WILL ALSO ASSIST IN SOME STREAMER SHOWERS
ACROSS THE COASTAL BEND AND GULF WATERS. SHOWING SLIGHT CHANCE
POPS SOUTH TRANSITIONING TO LIKELY POPS NORTH TONIGHT. INCREASED
POPS SLIGHTLY DURING THE DAY ON SUNDAY TO INCLUDE HIGH END CHANCE
POPS ACROSS THE NORTHEAST. WILL GRADE POPS FROM SLIGHT CHANCE
SOUTH TO CHANCE NORTH SUNDAY/SUNDAY NIGHT. LOWERED MAX TEMPS A FEW
DEGREES ON SUNDAY DUE TO HIGHER PRECIP CHANCES AND INCREASED
CLOUD COVER.

AVIATION...SCT-BKN VFR CIGS WILL PREVAIL THROUGH THE EVENING.
ISOLATED TO SCATTERED SHOWER/THUNDERSTORMS CAN BE EXPECTED FOR THE
REST OF THE AFTERNOON AND EARLY EVENING. THESE STORMS WILL PRODUCE
LOCALIZED IFR VSBYS/CIGS. OVERNIGHT EXPECT SCATTERED TO NUMEROUS
CONVECTION WHICH WILL RESULT IN LOCALIZED IFR VSBYS/CIGS.

MARINE...EXPECT THE LOW LEVEL JET TO INCREASE OVERNIGHT WITH SCEC
CONDITIONS TO ACCOMPANY ACROSS ALL WATERS. OTHERWISE...WINDS WILL REMAIN
BELOW SCEC CRITERIA. ISOLATED TO SCATTERED CONVECTION IS EXPECTED
ACROSS THE WATERS THROUGH THE PERIOD DUE TO PREVIOUSLY MENTIONED
BOUNDARIES.

LONG TERM (MONDAY THROUGH SATURDAY)...THE MID/UPPER LOW WILL BE
WEAKENING INTO AN OPEN WAVE AND MOVING TO THE EAST-NORTHEAST BY
MONDAY MORNING. A WEAK EXTENSION OF THE TROUGH AXIS WILL HOLD BACK
INTO SOUTH-CENTRAL TEXAS MONDAY. GUIDANCE IS SHOWING POPS INTO THE
LOW END CHANCE CATEGORY FOR THE MID COAST REGION MONDAY BUT EXPECT
THERE WILL BE SOME DRY AIR INTRUDING ON THE REGION...SO WILL GO
WITH ONLY SLIGHT CHANCE POPS FOR THE COASTAL REGIONS MONDAY. THE
NAM ALONG WITH THE GFS SHOW A MID/UPPER LEVE SHEAR AXIS OVER THE
COASTAL PLAINS TUESDAY WITH MOISTURE INCREASING WITH PRECIPITABLE
WATER VALUES APPROACHING 2 INCHES. WILL PLACE 20/30 PERCENT CHANCE
POPS ON TUESDAY FOR MAINLY DIURNAL CONVECTION. THE SHEAR AXIS IS
EXPECTED TO REMAIN OVER THE COASTAL BEND THROUGH THURSDAY. WILL
INCREASE THE AREA OF CHANCE POPS TO ALL OF THE COASTAL PLAINS
WEDNESDAY AND AND THURSDAY. NO MAJOR CHANGES TO THE CURRENT
TEMPERATURE FORECAST THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  88  75  92  78  /  20  20  20  20  10
VICTORIA          73  87  73  91  76  /  70  50  30  20  10
LAREDO            78  98  79 103  81  /  40  20  20  10  10
ALICE             75  91  74  96  76  /  30  30  20  10  10
ROCKPORT          78  89  79  89  80  /  40  30  30  20  10
COTULLA           73  91  74  98  77  / 100  30  30  10  10
KINGSVILLE        76  92  74  94  77  /  20  20  20  20  10
NAVY CORPUS       79  89  79  90  80  /  20  20  20  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
     ZONES: BEE...LA SALLE...LIVE OAK...MCMULLEN.

GM...NONE.

&&

TE/81...SHORT TERM
SC/70...LONG TERM
Hazardous weather outlook, Jun 16, 9:20 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 PM CDT SAT JUN 16 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-171200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
920 PM CDT SAT JUN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR LASALLE...MCMULLEN...LIVE
OAK AND BEE COUNTIES THROUGH SUNDAY EVENING. AN UPPER LEVEL
DISTURBANCE WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1
TO 3 INCHES WITH ISOLATED AMOUNTS OF 4 TO 5 INCHES ARE EXPECTED
ACROSS THE WATCH AREA THROUGH SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER LEVEL DISTURBANCE WILL CONTRIBUTE TO SCATTERED
THUNDERSTORMS WITH HEAVY RAINFALL THROUGH SUNDAY MAINLY NORTH OF
A LINE EXTENDING FROM ENCINAL TO PORT LAVACA. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY...PRIMARILY
OVER THE NORTHERN AND EASTERN SECTIONS. ADDITIONAL ISOLATED
THUNDERSTORMS ARE EXPECTED DURING THE MORNING HOURS TUESDAY AND
WEDNESDAY OVER THE COASTAL COUNTIES AND ADJACENT BAYS AND COASTAL
WATERS. HEAT INDEX VALUES WILL RANGE FROM 105 TO 109 DURING THE
AFTERNOON HOURS MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH SUNDAY

In the hours before

Special weather statement, Jun 16, 5:14 PM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
514 PM CDT SAT JUN 16 2007

TXZ229-239-162315-
LA SALLE-WEBB-
514 PM CDT SAT JUN 16 2007

...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE AND WEBB COUNTIES...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF ENCINAL...MOVING EAST AT 25 MPH.

THIS STRONGEST PART OF THE STORM WILL BE NEAR...
  ARTESIA WELLS BY 520 PM CDT.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

SCC
Special weather statement, Jun 16, 6:15 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
615 PM CDT SAT JUN 16 2007

TXZ239-170000-
WEBB-
615 PM CDT SAT JUN 16 2007

...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAS TIENDAS...OR 24 MILES SOUTHWEST OF
ENCINAL...MOVING NORTHEAST AT 5 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

SCC
Special weather statement, Jun 16, 7:16 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
716 PM CDT SAT JUN 16 2007

TXZ229-170115-
LA SALLE-
716 PM CDT SAT JUN 16 2007

...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY...

AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF LOS ANGELES...OR 15 MILES
SOUTHEAST OF DILLEY. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

SCC
Special weather statement, Jun 16, 7:39 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
739 PM CDT SAT JUN 16 2007

TXZ229-230-170145-
LA SALLE-MCMULLEN-
739 PM CDT SAT JUN 16 2007

...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE AND MCMULLEN
COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FOWLERTON...OR 21 MILES EAST OF
COTULLA...MOVING EAST AT 10 MPH.

PEA SIZE HAIL...BRIEF BUT VERY HEAVY RAIN AND WINDS 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM.

SCC
Special weather statement, Jun 16, 10:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1013 PM CDT SAT JUN 16 2007

TXZ229-230-239-240-170415-
DUVAL-LA SALLE-MCMULLEN-WEBB-
1013 PM CDT SAT JUN 16 2007

...A STRONG THUNDERSTORM WAS AFFECTING DUVAL...LA SALLE...MCMULLEN
AND WEBB COUNTIES...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 20 MILES WEST OF LOMA ALTA...OR 29 MILES
SOUTHWEST OF TILDEN...MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL...VERY HEAVY RAIN AND WINDS 40 TO 50 MPH ARE EXPECTED
WITH THIS STORM.

SCC

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:43 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen62 min
Jun 16, 8:35 PM CDTFlash Flood WarningCRPLa Salle, McMullen115 min
Jun 16, 8:57 PM CDTFlash Flood WatchCRPBee, Duval, Jim Wells, La Salle, Live Oak, McMullen and 1 more18 hr
Jun 16, 9:19 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen26 min
Jun 17, 1:40 AM CDTFlash Flood WarningCRPWebb95 min
Jun 17, 2:32 AM CDTSevere Thunderstorm WarningCRPWebb58 min
Jun 17, 3:18 AM CDTFlash Flood WarningCRPWebb117 min
Jun 17, 3:29 AM CDTSevere Thunderstorm WarningCRPWebb61 min
Jun 17, 5:06 AM CDTSevere Thunderstorm WarningCRPWebb24 min
Jun 17, 5:14 AM CDTFlash Flood WarningCRPWebb2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.